Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

A note on subdiagonality for triangular AF algebras


Author: Belisario A. Ventura
Journal: Proc. Amer. Math. Soc. 110 (1990), 775-779
MSC: Primary 47D25; Secondary 46L05
MathSciNet review: 1021907
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We consider the analogue, for triangular AF algebras, of the notion of subdiagonality for subalgebras of von Neumann algebras. We show that a subalgebra $ \mathcal{T}$ of the AF algebra $ \mathcal{A}$ is subdiagonal if and only if it is strongly maximal.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 47D25, 46L05

Retrieve articles in all journals with MSC: 47D25, 46L05


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1990-1021907-4
PII: S 0002-9939(1990)1021907-4
Article copyright: © Copyright 1990 American Mathematical Society